RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 3, Pages 344–349 (Mi tmf2289)  

This article is cited in 1 scientific paper (total in 1 paper)

Furry theorem for non-abelian gauge Lagrangians

N. V. Smolyakov


Abstract: It is shown that in a gauge-invariant Lagrangian (without $\gamma^5$-anomalies) based on an irreducible representation of simple compact Lie algebras it is always possible to define an operation of $C$-parity with respect to which the Lagrangian is invariant. This imposes certain requirements on the algebraic structure of the vertex functions.

Full text: PDF file (729 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:3, 225–228

Bibliographic databases:

Received: 07.01.1981

Citation: N. V. Smolyakov, “Furry theorem for non-abelian gauge Lagrangians”, TMF, 50:3 (1982), 344–349; Theoret. and Math. Phys., 50:3 (1982), 225–228

Citation in format AMSBIB
\Bibitem{Smo82}
\by N.~V.~Smolyakov
\paper Furry theorem for non-abelian gauge Lagrangians
\jour TMF
\yr 1982
\vol 50
\issue 3
\pages 344--349
\mathnet{http://mi.mathnet.ru/tmf2289}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662210}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 3
\pages 225--228
\crossref{https://doi.org/10.1007/BF01016449}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PK24500003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2289
  • http://mi.mathnet.ru/eng/tmf/v50/i3/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. JETP Letters, 75:5 (2002), 221–224  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:364
    Full text:122
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020